# SDR MASA20210105003

- Difficulty date: December 2, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: KBA6703002610
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF RBL 9 STA 280 AT PAX CABIN FWD WET AREA.  CORRECTIVE ACTION: ANGLE OF RBL 9 STA 280 WAS REPLACED, PER EA 74-2020-106 REV IR.
